Nagoya Mathematical Journal

A determinate logic

Gaisi Takeuti

Full-text: Open access

Article information

Nagoya Math. J., Volume 38 (1970), 113-138.

First available in Project Euclid: 14 June 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 02B20
Secondary: 02K15


Takeuti, Gaisi. A determinate logic. Nagoya Math. J. 38 (1970), 113--138.

Export citation


  • [1] D. Gale and F. Stewart, Infinite games with perfect information, Annals of Mathematics Study No. 28, Princeton, 1953, pp. 245-266.
  • [2] L. Henkin, Some remarks on infinitely long formulas. Infinitistic Methods, pp. 167-183, Warszawa 1961.
  • [3] S. Maehara and G.Takeuti, A formal system offirstorder predicate calculus with infinitely long expressions, J. Math. Soc. Japan 13 (1961), pp. 357-370.
  • [4] J. Malitz, Problems in the Model Theory of Infinite Languages.Ph. D. Thesis, Berkeley, 1966.
  • [5] J. Mycielski, On the Axiom of Determinateness, Fundamenta Mathematicae 53 (1964), pp. 205-224.
  • [6] J. Mycielski and H. Steinhaus, A mathematical axiom contradicting the axiom of choice, Bull. Pol. Acad. 10 (1962), p. 1. University of Illinois